Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Tissue? adult content

I have a Copper IUD, for three years now, lately Ive been having some pain in the abdominal area, but I was suppossed to be on treatment and hadnt been taking it, almost done with my treatment, and today I have this itchiness that is madening, and I just discovered that I am releasing tissue looking (literally tissue) something. Idk what it is, and it is coming from INSIDE of me.. I am really concerned, could this have anything to do with the IUD, my treatment? OMG. I will be at the doctor´s first thing tomorrow morning!

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 PM on Dec. 15, 2010 in Health

Answers (1)
  • Does your dr have an afterhours number? I think I would call them if so or ask*a*nurse
    ddleachman

    Answer by ddleachman at 11:17 PM on Dec. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN